加入收藏   设为首页
序号
作者
论文题目
发表刊物
级别
发表时间
01
张燕兰(外校),李长清
Topological properties of a pair of relation-based approximation operators
Filomat
SCI 4区
2017,31(19): 6175--6183
02
李长清,李克典
On topological properties of the Hausdorff fuzzy metric spaces
Filomat
SCI 4区
2017,31(5), 1167--1173
03
张燕兰(外校),李长清
Fractional modified Duffing–Rayleigh system and its synchronization
Nonlinear Dynamics
SCI 2区
2017,88(4): 3023--3041
04
林伟华,吴宇宁(外校)
数学情感研究综述
宁夏师范学院学报
硕士点学报
2017年第38卷第3期
05
李克典,林寿
On pairwise k-semi-stratifiable spaces
Topology and its Applications
SCI 4区
230 (2017) 267–275
06
李克典,曹继岭(外校)
Pairwise k-semi-stratifiable bispaces and topological ordered spaces
Topology and its Applications
SCI 4区
222 (2017) 139–151
07
黄韩亮,张天衢(外校)
The cut sets of interval-valued intuitionistic fuzzy sets and their properties
The Journal of Fuzzy Mathematics
国外期刊
25(3)(2017): 561-572
08
黄韩亮,郭郁婷
An improved correlation coefficient of intuitionistic fuzzy sets
Journal of Intelligent Systems
EI
2017
09
廖淑娇
An efficient approach of test-cost-sensitive attribute reduction for numerical data
International Journal of Innovative Computing, Information and Control
EI
13(6)(2017): 2099-2111
10
陈锦坤
Attribute reduction of covering decision systems by hypergraph model
Knowledge-Based Systems
SCI 2区
118(2017):93-104
11
蔡建平,马米花
Synchronization between two non-autonomous chaotic systems via intermittent control of sinusoidal state error feedback
Optik
SCI 4区
130(2017):455-463
12
李建喜
Unicyclic Graphs with a Perfect Matching Having Signless Laplacian Eigenvalue Two
Journal of Mathematical Research with Applications
其他CN期刊
37(4)(2017): 379-390
13
李建喜
Coefficients of the Characteristic Polynomial of the (Signless, Normalized) Laplacian of a Graph
Graphs and Combinatorics
SCI 4区
33(2017):1155–1164
14
李进军
On higher order irregular sets
J. Korean Math. Soc.
SCI 4区
2017:87-99
15
李进军
On exceptional sets in Erd?s–Rényi limit theorem revisitedm revisited
Monatsh.Math
SCI 4区
2017:865-875
16
袁正中
共同资产持有的网络风险传染与政府救助
金融论坛
其他CN期刊
8(2017):35-45
17
袁正中
Controllability of flow-conservation networks
PHYSICAL REVIEW E
SCI 3区
96(2017):012314
18
林福财,Chuan Liu(外校),林寿
The topological properties of q-spaces in free topological groups
Topology and its Applications
SCI 4区
216(2017):38-47
19
林福财,林寿,Chuan Liu(外校)
The k R -property in free topological groups
Indagationes Mathematicae
SCI 4区
28(5)(2017):1056-1066
20
林福财,Ziqin Feng(外校),Chuan Liu(外校)
Notes on countable tightness of the subspaces of free (Abelian) topological groups
Topology and its Applications
SCI 4区
232(2017): 214-221


[ 1 2 3 ]
分类列表